Essec\Faculty\Model\Contribution {#2216 ▼
#_index: "academ_contributions"
#_id: "9871"
#_source: array:26 [
"id" => "9871"
"slug" => "9871-central-limit-theorems-for-the-number-of-maxima-and-some-estimator-of-the-second-spectral-moment-of-a-stationary-gaussian-process-applications-in-hydroscience
9871-central-limit-theorems-for-the-number-of-maxima-and-some-estimator-of-the-second-spectral-momen
"
"yearMonth" => "2000-03"
"year" => "2000"
"title" => "Central limit theorems for the number of maxima and some estimator of the second spectral moment of a stationary Gaussian process. Applications in hydroscience
Central limit theorems for the number of maxima and some estimator of the second spectral moment of
"
"description" => "KRATZ, M. et LEON, J. (2000). Central limit theorems for the number of maxima and some estimator of the second spectral moment of a stationary Gaussian process. Applications in hydroscience. <i>Extremes</i>, 3(1), pp. 57-86.
KRATZ, M. et LEON, J. (2000). Central limit theorems for the number of maxima and some estimator of
"
"authors" => array:2 [
0 => array:3 [
"name" => "KRATZ Marie"
"bid" => "B00072305"
"slug" => "kratz-marie"
]
1 => array:1 [
"name" => "LEON José"
]
]
"ouvrage" => ""
"keywords" => array:9 [
0 => "AMS classification -asymptotic variance"
1 => "central limit theorem"
2 => "crossings"
3 => "estimation"
4 => "Gaussian processes"
5 => "Hermite polynomials"
6 => "hydroscience"
7 => "maxima"
8 => "spectral moment"
]
"updatedAt" => "2021-07-13 14:31:22"
"publicationUrl" => null
"publicationInfo" => array:3 [
"pages" => "57-86"
"volume" => "3"
"number" => "1"
]
"type" => array:2 [
"fr" => "Articles"
"en" => "Journal articles"
]
"support_type" => array:2 [
"fr" => "Revue scientifique"
"en" => "Scientific journal"
]
"countries" => array:2 [
"fr" => null
"en" => null
]
"abstract" => array:2 [
"fr" => "Let X = (Xt, t 0) be a mean zero stationary Gaussian process with variance one, assumed to satisfy some conditions on its covariance function r. Central limit theorems and asymptotic variance formulas are provided for estimators of the square root of the second spectral moment of the process and for the number of maxima in an interval, with some applications in hydroscience. A consistent estimator of the asymptotic variance is proposed for the number of maxima.
Let X = (Xt, t 0) be a mean zero stationary Gaussian process with variance one, assumed to satisfy
"
"en" => "Let X = (Xt, t 0) be a mean zero stationary Gaussian process with variance one, assumed to satisfy some conditions on its covariance function r. Central limit theorems and asymptotic variance formulas are provided for estimators of the square root of the second spectral moment of the process and for the number of maxima in an interval, with some applications in hydroscience. A consistent estimator of the asymptotic variance is proposed for the number of maxima.
Let X = (Xt, t 0) be a mean zero stationary Gaussian process with variance one, assumed to satisfy
"
]
"authors_fields" => array:2 [
"fr" => "Systèmes d'Information, Data Analytics et Opérations"
"en" => "Information Systems, Data Analytics and Operations"
]
"indexedAt" => "2025-03-21T00:21:45.000Z"
"docTitle" => "Central limit theorems for the number of maxima and some estimator of the second spectral moment of a stationary Gaussian process. Applications in hydroscience
Central limit theorems for the number of maxima and some estimator of the second spectral moment of
"
"docSurtitle" => "Journal articles"
"authorNames" => "<a href="/cv/kratz-marie">KRATZ Marie</a>, LEON José"
"docDescription" => "<span class="document-property-authors">KRATZ Marie, LEON José</span><br><span class="document-property-authors_fields">Information Systems, Data Analytics and Operations</span> | <span class="document-property-year">2000</span>
<span class="document-property-authors">KRATZ Marie, LEON José</span><br><span class="document-prope
"
"keywordList" => "<a href="#">AMS classification -asymptotic variance</a>, <a href="#">central limit theorem</a>, <a href="#">crossings</a>, <a href="#">estimation</a>, <a href="#">Gaussian processes</a>, <a href="#">Hermite polynomials</a>, <a href="#">hydroscience</a>, <a href="#">maxima</a>, <a href="#">spectral moment</a>
<a href="#">AMS classification -asymptotic variance</a>, <a href="#">central limit theorem</a>, <a h
"
"docPreview" => "<b>Central limit theorems for the number of maxima and some estimator of the second spectral moment of a stationary Gaussian process. Applications in hydroscience</b><br><span>2000-03 | Journal articles </span>
<b>Central limit theorems for the number of maxima and some estimator of the second spectral moment
"
"docType" => "research"
"publicationLink" => "<a href="#" target="_blank">Central limit theorems for the number of maxima and some estimator of the second spectral moment of a stationary Gaussian process. Applications in hydroscience</a>
<a href="#" target="_blank">Central limit theorems for the number of maxima and some estimator of th
"
]
+lang: "en"
+"_type": "_doc"
+"_score": 9.109783
+"parent": null
}